# SDR UPS06548271

- Difficulty date: September 28, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 20,534 hours, 13,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N1319112
- Condition: Chafed
- Location: Bs 365 S15-16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN CARGO DECK FRAME AT STA 365 HAS CHAFE BETWEEN STR 15R-16R.  PERFORMED PARTIAL BLEND OF AREA OF FRAME DIMENSIONS ARE AS FOLLOWS: L= .6, W= .6, D= .013, ORIGINAL DAMAGE STILL EVIDENT.  REPAIR ACCOM ON EA 757-5332-27-A1557 AND UPS EO B757-5310-25339A W/ NO DEVIATIONS.  PERFORMED DYE PENETRANT INSPECTION IAW SOPM 20-20-02 EA 757-5332-27-A1557.  PRELIMINARY 1.  NO CRACK INDICATIONS.
